| Catalog Number |
0450000000 |
| Medical Device Problem Codes |
Failure to Deliver (2338); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the crossflow stopped flowing mid case.It did it again after restarting and repriming.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Additional Manufacturer Narrative
The device was returned for evaluation.Alleged failure: crossflow stopped flowing mid case.After priming and running for a few minutes.Did it again after restarting and repriming.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be 1) inflow cassette not properly inserted 2) improper joint level 3) user settings 4) kinked inflow cassette.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description